Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can anti-cancer drugs delay HIV window period ?

Can anti- cancer drugs delay hiv window period ? I had a sex with a man who eats anti-cancer drugs. Does his semen contain the liquid of anti-cancer drugs? Did he pass that anti-cancer drugs through his semen to my body ? I did a hiv test at 82 days after that event ,and the result is non- reactive . Could someone answer my question ? Does his drugs affect my result ? i didn t eat anti-cancer drugs. I just worried that his medicine affect my result
Asked On : Mon, 31 Jan 2011
Answers:  4 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Well, no data suggests that use of anti cancer medications delay the window period of HIV...
Also the anti cancer drugs are not transmitted to you by sexual contact and can do you no harm...
Answered: Mon, 31 Jan 2011
  User's Response
so, my test result does not being affected by the guy who eats anti cancer drugs ? Sorry for my poor English . ..
Answered: Mon, 31 Jan 2011
General & Family Physician Dr. Prahlad S. Patki's  Response
Thanks for the query. Yours is a hypothetical question.
There is no pharmacokinetic interaction between Anticancer drugs and anti HIV medicines. Minute amount of anticancer drugs can appear in the semen. But this will not come in the way of HIV or its window period.
Better way is to practice safe sex. Prevention is THE answer.
Answered: Wed, 14 Sep 2011
I find this answer helpful
HIV AIDS Specialist Dr. (Prof). Ram's  Response
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor